Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

As doctor prescribed I took mifepristone after 24 hours heavy bleeding with clots started but after 48 hours of mifepristone when I took misoprostol 4 tablets I had vomiting and cramping but no clots or heavy bleeding. Is it normal or I should take medicine again?

1 Doctor Answered
If vomiting was with in half an hr, then repeat misoprotol.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Medical Termination Of Pregnancy (Mtp) treatment

View fees, clinic timings and reviews

Related Lab Tests:

View All